Journal of Applied Mathematics and Physics

Vol.3 No.2(2015), Paper ID 53654, 6 pages

DOI:10.4236/jamp.2015.32018

 

On the Semianalytical Two-Body Regularization in N-Body Simulations

 

Sergey Chernyagin, Kirill Lezhnin

 

Laboratory of Astrophysics and Nonlinear Physical Processes, Moscow Institute of Physics and Technology, Dolgoprudny, Russia
Laboratory of Astrophysics and Nonlinear Physical Processes, Moscow Institute of Physics and Technology, Dolgoprudny, Russia

 

Copyright © 2015 Sergey Chernyagin, Kirill Lezhnin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chernyagin, S. and Lezhnin, K. (2015) On the Semianalytical Two-Body Regularization in N-Body Simulations. Journal of Applied Mathematics and Physics, 3, 124-129. doi: 10.4236/jamp.2015.32018.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.